# SDR CALA2025052905067

- Difficulty date: May 16, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N12225
- Make and model: Boeing 737824
- Aircraft serial: 28934
- Aircraft time: 79,690 hours, 29,441 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 114A814614
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR STRUCTURE  FOUND CORROSION ON FLOOR BEAM  AT STA 344 LBL55". REF AAR N/R 9966926 UPDATE ESFR INFO INSTALLED REPAIR TO THE STA 344 TRANSVERSE FLOOR BEAM UPPER CHORD PER  AAR- MIA ESR-WI NO.: 2023385-17-12057 AND UNITED EC/RA #5310-08567 EV. WORK ACCOMPLISHED BY V894534 ESFR NO.:910
